# SDR DALA2025061704566

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 123,357 hours, 18,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flag
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0188 1R DOOR SLIDE ARMED FLAG BROKEN. CORRECTIVE ACTION: R/R EMERGENCY SLIDE ARM/DISARM IAW B767-300 IPC 52-11-01-01. (1026728).
